# SDR CA970715015

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Cracked
- Location: Lt Lamination
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE LEFT HAND WINDSHIELD OUTER LAMINATION CRACKED IN CRUISE FLIGHT.  AIRCRAFT RETURNED TO BASE.  NO CAUSE OF CRACKING ESTABLISHED.
